# SDR HALA2019111800490

- Difficulty date: November 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 33,390 hours, 5,224 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 33494190001
- Part serial: 00005
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAULT ON START-UP UNABLE RESTART. // REMOVED AND REPLACED ECB PER AMM 49-61-34. CONDITION SAME. REPLACED APU FUSE 6KA1 PER AMM 49-42-00 AS PRECAUTIONARY. PERFORM ELECTRICAL INSPECTION OF APU STARTER TERMINALS AND RELAYS PER ESPM 20-52-10. REQUIRED TERMINAL PARTS ON ORDER.  REMOVED AND INSTALLED APU STARTER PER AMM 49-42-51-000-801-A/400-801-A UP TO STEP 4.B.(1)(F).  REPAIRED WIRE NUMBER 4915-Q89A20 AND 4915-WNVR2 PER CMM 49-25-95. ECB DEFECTIVE- REPAIRED TERMINAL LUG ON WIRE 4942-5003 AT FIN 8KA PER ERA 583173-14.  FINISHED REMAINING STEPS OF APU STARTER INSTALLATION PER AMM 49-42-51-400-801-A. A/C OF FOR SERVICE.
